MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.0954-6820.1978.tb14875.x

Медицинская библиотека · Acta medica Scandinavica · 1978

Relapsing annular erythema and myeloma successfully treated with cyclophosphamide.

Krrok G, Waldenström J G

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report the history of a patient, who had recurrent patches of erythema on the trunk and extremities for some years. The diagnosis of erythema elevatum diutinum or annulare centrifugum was discussed. The patient developed a monoclonal IgA lambda fraction and clinical signs of myeloma. Treatment with cyclophosphamide stopped the development of erythema and also caused the M-component to disappear. This improvement has persisted even without cytostatic treatment. Another patient with prostatic carcinoma and relapsing annular erythema was cured of his skin lesions, when his carcinoma was treated with estrogens. The literature is reviewed.

Для цитирования: Krrok G, Waldenström J G. Relapsing annular erythema and myeloma successfully treated with cyclophosphamide.. Acta medica Scandinavica. 1978. DOI: 10.1111/j.0954-6820.1978.tb14875.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.